It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Cheryl - I understand your ambivilence about using medication. It is a very difficult decision to make and it's one that we've wrestled with daily.

Here's what I think. Feel free to take it or leave it. Your son is still on a very low dose of Strattera. My opinion is either give him the full dose that the doctor recommends or drop it all together. Giving him a sub-therapeutic dose is probably pointless. If you choose to raise the dose, yes, he probably will have sedation as a side effect for a week or two. My son also had a slightly queasy stomach for a couple of weeks. It passed. When he was on full dose, it worked very well for his hyperactivity and also worked as a mild anti-depressant (which he needed). It didn't do alot for his concentration, however. I've heard others say they had the opposity result, so you never know. We are now weaning it off and he is doing well without it (he turns 15 next month).

Yes, it is normal to have to continually adjust the dose of ADD meds. It is also normal to get "fed up" and stop the meds. I wish I could help you make the decision - it's a hard one. Unfortunately, only you and your husband are in a position to really judge the cost/risks vs benefits.

Good luck and God Bless!





All times are GMT -7. The time now is 09:59 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!